# SDR AALA2020041309004

- Difficulty date: April 8, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N889NN
- Make and model: Boeing 737823
- Aircraft serial: 33314
- Aircraft time: 24,706 hours, 10,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - SEAT MOUNTED RED EMERGENCY LIGHT AT POSITION 16C INOPERATIVE. REMOVED AND REPLACED SEAT MOUNTED RED EMERGENCY LIGHT PER AMM  33-51-11, OPERATIONAL CHECKS GOOD.
